You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Comparing Almost Continuous Functions
Paul E. Long and Donald A. Carnahan
Proceedings of the American Mathematical Society
Vol. 38, No. 2 (Apr., 1973), pp. 413-418
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2039301
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Three definitions as to when a function from one topological space to another is called almost continuous are cited from the literature. Similarities and dissimilarities of two of these definitions are discussed.
Proceedings of the American Mathematical Society © 1973 American Mathematical Society